zbMATH — the first resource for mathematics

Wellposedness for Zakharov systems with generalized nonlinearity. (English) Zbl 0921.35162
The paper is devoted to the asymptotic behaviour of solutions of the Cauchy problem \[ i\partial u/\partial t+\Delta u=nf\bigl(| u|^2 \bigr)u,\;\square n=\Delta \biggl(F\bigl(| u|^2\bigr)\biggr) \] \[ (u,n, \partial n/\partial t)(0)= (\varphi,a,b) \] where \(F(s)=s^m\), \(f(s)=ms^{m-1}\) \((m \geq 2\), \(u:\mathbb{R}^d \times\mathbb{R} \to\mathbb{C},n: \mathbb{R}^d\times \mathbb{R}\to \mathbb{R})\). Certain modification of the methods by J. Bourgain and J. Colliander [Int. Math. Res. Not. 1996, No. 11, 515-546 (1996; Zbl 0909.35125)] are introduced to establish the following result: The problem is locally well-posed in \(H^s \times L^2\times \widehat H^{-1}\) with \(d=1,2\) and \(s<1\). If moreover \((\varphi, a,b) \in\cap_{\sigma <s}H^\sigma \times H^{\sigma-1} \times\widehat H^{\sigma-2}\) where \(s\geq 1\), then the solution \((u(t),n(t),n(t))\) belongs to the same space for fixed \(t\).

35Q55 NLS equations (nonlinear Schrödinger equations)
35B40 Asymptotic behavior of solutions to PDEs
Full Text: DOI
[1] Added, H.; Added, S., Quelques résultats de régularité pour LES équations de la turbulence de Langmuir, C. R. acad. sci. Paris, 289, 173-176, (1979)
[2] Birnir, B.; Kenig, C.; Ponce, G.; Svanstedt, N.; Vega, L., On the ill-posedness of the IVP for the generalized korteweg – de Vries and nonlinear Schrödinger equations, J. London math. soc. (2), 53, 551-559, (1996) · Zbl 0855.35112
[3] Bourgain, J.; Colliander, J., On wellposedness of the Zakharov system, Internat. math. res. notices, 11, 515-546, (1996) · Zbl 0909.35125
[4] Brézis, H.; Gallouet, T., Nonlinear Schrödinger evolution equations, Nonlinear anal., 4, 677-681, (1980) · Zbl 0451.35023
[5] J. Ginibre, Y. Tsutsumi, G. Velo, The Cauchy problem for the Zakharov system, October, 1996 · Zbl 0894.35108
[6] Kenig, C.; Ponce, G.; Vega, L., Quadratic forms for the 1-D semilinear Schrödinger equation, Trans. amer. math. soc., 348, 3323-3353, (1996) · Zbl 0862.35111
[7] Zakharov, V.E., The collapse of Langmuir waves, Sov. phys. JETP, 35, 908-914, (1972)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.